# SDR CA190426014

- Difficulty date: April 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb EMB-505
- Engine: Pwc PW535E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209114
- Condition: Failed
- Location: Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE LEFT HAND ENGINE OIL PRESSURE WENT INTO YELLOW ZONE AND THE PILOT PULLED BACK POWER WHERE THE OIL PRESSURE WENT BACK TO GREEN. AIRCRAFT CONTINUED WITH THE LANDING AND LANDED UNEVENTFULLY. AFTER LANDING AND DURING TAXIING, THE OIL PRESSURE WENT TO THE RED ZONE AND THE PILOT ELECTED TO SHUT DOWN THE ENGINE. ON TROUBLESHOOTING, OIL PUMP TRANSFER TUBE O-RING REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20190426014)
